Topic Options
#15353 - 09/17/04 05:17 PM Nail loss/Hand peeling
Alyssa Offline
Member

Registered: 08/12/03
Posts: 16
Loc: Roselle, IL USA
Has anyone had difficulty with losing their finger and toe nails, as well as massive peeling on their hands and feet when taking soriatane? If so, have you found any remedies?

Top
#15354 - 09/18/04 05:56 PM Re: Nail loss/Hand peeling
Sofie Offline
Member

Registered: 07/22/01
Posts: 118
Loc: Switzerland / USA
Dear Alyssa
Yes, I did/do indeed. My main problem is peeling on hands and feet, especially during winter season. It happens that so much skin peels off that I can not stand the touch of warm water or I can not open a bottle anymore because it hurts my fingers too much. The only thing that helped me was to reduce the daily intake of soriatane. I have now found a dose that results in ok skin and minimizes the peeling hand and feet problem.
All the best,
Sofie

Top

Moderator:  Laura Phillips 

Copyright 2012 Ichthyosis Information